# SDR HNAA2021033000125

- Difficulty date: March 8, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,810 hours, 43,863 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LEG LH TRUNNION FITTING HAS A DEEP GROVE WITH PITING ON BEARING HOUSING...BLENDED PITTING WITH DEEP GROVE ON BEARING HOUSING ON NLG LEG L/H TRUNNION FITTING IAW EMB 145 SRM 51-10-03 AND FOUND TO ACCEPTED FOR CONTINUED SERVICE FOR 5000 F/C'S IAW ETD2021-145-006485 AND EO1-53-21-0050
